IJMNTA  Vol.3 No.2 , June 2014
Symbolic Computation and New Exact Travelling Solutions for the (2+1)-Dimensional Zoomeron Equation
Author(s) Hua Gao*
ABSTRACT

In this paper, we present Yan’s sine-cosine method and Wazwaz’s sine-cosine method to solve the (2+1)-dimensional Zoomeron equation. New exact travelling wave solutions are explicitly obtained with the aid of symbolic computation. The study confirms the power of the two schemes.


Cite this paper
Gao, H. (2014) Symbolic Computation and New Exact Travelling Solutions for the (2+1)-Dimensional Zoomeron Equation. International Journal of Modern Nonlinear Theory and Application, 3, 23-28. doi: 10.4236/ijmnta.2014.32004.
References
[1]   Ablowitz, M.J. and Clarkson, P.A. (1991) Solitons, Nonlinear Evolution Equations and Inverse Scattering. Cambridge University Press, New York. http://dx.doi.org/10.1017/CBO9780511623998

[2]   Hirota, R. (2004) The Direct Method in Soliton Theory. Cambridge University Press, New York.
http://dx.doi.org/10.1017/CBO9780511543043

[3]   Parkes, E.J. and Duffy, B.R. (1996) An Automated tanh-Function Method for Finding Solitary Wave Solutions to Nonlinear Evolution Equations. Computer Physics Communications, 98, 288-300.
http://dx.doi.org/10.1016/0010-4655(96)00104-X

[4]   Fan, E.G. (2000) Extended tanh-Function Method and Its Applications to Nonlinear Equations. Physics Letters A, 277, 212-218. http://dx.doi.org/10.1016/S0375-9601(00)00725-8

[5]   Wang, M.L. (1995) Solitary Wave Solutions for Variant Boussinesq Equations. Physics Letters A, 199, 169-172.
http://dx.doi.org/10.1016/0375-9601(95)00092-H

[6]   Wang, M.L., Zhou, Y.B. and Li, Z.B. (1996) Applications of a Homogeneous Balance Method to Exact Solutions of Nonlinear Equations in Mathematical Physics. Physics Letters A, 216, 67-75.
http://dx.doi.org/10.1016/0375-9601(96)00283-6

[7]   Liu, S.K., Fu, Z.T. and Liu, S.D. (2001) Jacobi Elliptic Function Expansion Method and Periodic Wave Solutions of Nonlinear Wave Equations. Physics Letters A, 289, 69-74. http://dx.doi.org/10.1016/S0375-9601(01)00580-1

[8]   Fu, Z.T., Liu, S.K. and Liu, S.D. (2001) New Jacobi Elliptic Function Expansion and New Periodic Wave Solutions of Nonlinear Wave Equations. Physics Letters A, 290, 72-76. http://dx.doi.org/10.1016/S0375-9601(01)00644-2

[9]   Feng, Z.S. (2002) On Explicit Exact Solutions to the Compound Burgers-KdV Equation. Physics Letters A, 293, 57-66.
http://dx.doi.org/10.1016/S0375-9601(01)00825-8

[10]   Feng, Z.S. (2002) Exact Solution to an Approximate Sine-Gordon Equation in (n+1)-Dimensional Space. Physics Letters A, 302, 64-76. http://dx.doi.org/10.1016/S0375-9601(02)01114-3

[11]   He, J.H. and Wu, X.H. (2006) Exp-Function Method for Nonlinear Wave Equations. Chaos Solitons Fractals, 30, 700-708. http://dx.doi.org/10.1016/j.chaos.2006.03.020

[12]   He, J.H. and Abdou, M.A. (2007) New Periodic Solutions for Nonlinear Evolutions Using Exp-Function Method. Chaos Solitons Fractals, 34, 1421-1429. http://dx.doi.org/10.1016/j.chaos.2006.05.072

[13]   Gao, H. and Zhao, R.X. (2010) New Exact Solutions to the Generalized Burgers-Huxley Equation. Applied Mathematics and Computation, 217, 1598-1603. http://dx.doi.org/10.1016/j.amc.2009.07.020

[14]   Wang, M.L., Li, X.Z. and Zhang, J.L. (2008) The (G’/G)-Expansion Method and Travelling Wave Solutions of Nonlinear Evolution Equations in Mathematical Physics. Physics Letters A, 372, 417-423.
http://dx.doi.org/10.1016/j.physleta.2007.07.051

[15]   Wang, M.L., Zhang, J.L. and Li, X.Z. (2008) Application of the (G’/G)-Expansion to Travelling Wave Solutions of the Broer-Kaup and the Approximate Long Water Wave Equations. Applied Mathematics and Computation, 206, 321-326.
http://dx.doi.org/10.1016/j.amc.2008.08.045

[16]   Gao, H. and Zhao, R.X. (2009) New Application of the (G’/G)-Expansion Method to Higher-Order Nonliear Equations. Applied Mathematics and Computation, 215, 2781-2786.
http://dx.doi.org/10.1016/j.amc.2009.08.041

[17]   Yan, C.T. (1996) A Simple Transformation for Nonlinear Waves. Physics Letters A, 224, 77-84.
http://dx.doi.org/10.1016/S0375-9601(96)00770-0

[18]   Yan, Z.Y. and Zhang, H.Q. (1999) New Explicit and Exact Travelling Wave Solutions for a System of Variant Boussinesq Equations in Mathematical Physics. Physics Letters A, 252, 291-296.
http://dx.doi.org/10.1016/S0375-9601(98)00956-6

[19]   Yan, Z.Y. and Zhang, H.Q. (2000) On a New Algorithm of Constructing Solitary Wave Solutions for Systems of Nonlinear Evolution Equations in Mathematical Physics. Applied Mathematics and Computation, 21, 382-388.

[20]   Wazwaz, A.M. (2004) A Sine-Cosine Method for Handling Nonlinear Wave Equations. Mathematical and Computer Modelling, 40, 499-508. http://dx.doi.org/10.1016/j.mcm.2003.12.010

[21]   Wazwaz, A.M. (2004) Distinct Variants of the KdV Equation with Compact and Noncompact Structures. Applied Mathematics and Computation, 150, 365-377. http://dx.doi.org/10.1016/S0096-3003(03)00238-8

[22]   Wazwaz, A.M. (2004) Variants of the Generalized KdV Equation with Compact and Noncompact Structures. Computers & Mathematics with Applications, 47, 583-591. http://dx.doi.org/10.1016/S0898-1221(04)90047-8

[23]   Wazwaz, A.M. (2006) Solitons and Periodic Solutions for the Fifth-Order KdV Equation. Applied Mathematics Letters, 19, 162-167. http://dx.doi.org/10.1016/j.aml.2005.07.014

[24]   Tang, S., Xiao, Y. and Wang, Z. (2009) Travelling Wave Solutions for a Class of Nonlinear Fourth Order Variant of a Generalized Camassa-Holm Equation. Applied Mathematics Letters, 210, 39-47.

[25]   Alquran, M. (2012) Solitons and Periodic Solutions to Nonlinear Partial Differential Equations by the Sine-Cosine Method. Applied Mathematics & Information Sciences, 6, 85-88.

[26]   Alquran, M., Ali, M. and Al-Khaled, K. (2012) Solitary Wave Solutions to Shallow Water Waves Arising in Fluid Dynamics. Journal of Nonlinear Studies, 19, 555-562.

[27]   Alquran, M. and Qawasmeh, A. (2013) Classifications of Solutions to Some Generalized Nonlinear Evolution Equations and Systems by the Sine-Cosine Method. Journal of Nonlinear Studies, 20, 263-272.

[28]   Alquran, M. and Al-Khaled, K. (2011) The tanh and Sine-Cosine Methods for Higher Order Equation of Kortewe-de Vrie Type. Physica Scripta, 84, 25010-25013.
http://dx.doi.org/10.1088/0031-8949/84/02/025010

[29]   Calogero, F. and Degasperis, A. (1976) Nonlinear Evolution Equations Solvable by the Inverse Spectral Transform I. Nuovo Cimento B, 32, 201-242. http://dx.doi.org/10.1007/BF02727634

[30]   Abazari, R. (2011) The Solitary Wave Solutions of Zoomeron Equation. Applied Mathematical Sciences, 5, 2943-2949.

[31]   Alquran, M. and Al-Khaled, K. (2012) Mathematical Methods for a Reliable Treatment of the (2+1)-Dimensional Zoomeron Equation. Mathematical Sciences, 6, 1-12. http://dx.doi.org/10.1186/2251-7456-6-11

 
 
Top